skin-hair-icon
Fungal infection
I have a fungal infection under stomach from almost 6 months I used an candiderma plus (glenmark)cream and other some ointments but no use please help me..
73 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Zubin Mandlewala
Dermatologist 6 yrs exp Mumbai
Hi. If it has been surely diagnosed as a fungal infection, one needs to take a proper course of oral and topical antifungals. Stop using candiderma plus cream as it contains a steroid which can lead to side effects upon such long term use. Measures such as maintain proper hygiene, keeping areas dry, avoiding tight fitting clothing, etc . Can also help. U ideally need to see a dermatologist and hence take proper treatment. Regards, Dr. Zubin Mandlewala MUMBAI
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.